# SDR FDEA201708312421

- Difficulty date: August 31, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Damaged
- Location: Bs 535 Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FUSELAGE FRAME AT BS A 535, LONGERON 24L FOUND A DAMAGED REPAIR ANGLE.  THE REPAIR WAS REMOVED AND THE REPAIR REACCOMPLISHED IAW SRM 53-20-07-2R, FIG 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
